MathSciNet Relay Station
MathSciNet bibliographic data
MR367632 (51 #3874) 46E15 (30A98)
Brandstein, Alfred G. On the nonexistence of unimodular functions in $R\sp{2}(X,\,dx\,dy)$. Proc. Amer. Math. Soc. 49 (1975), 339–341.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement